| Model Number |
7015 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/25/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the right coronary artery.A 3.5mm x 15mm quantum maverick balloon catheter was selected for use.However, the shaft was fractured outside the patient's body.The procedure was completed with another of the same device.No patient complications were reported and patient status was stable.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.: the returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There was a complete separation at 68.8cm distal of the strain relief.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.